# SDR UIEA2018031200378

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 84,831 hours, 24,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 5283T0143
- Part serial: 48195
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRYWAY EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY.   OPS CHECK GOOD IAW AMM 33-51-07-002-006 & 33-51-07-402-010.
